# SDR AMTA200600734

- Difficulty date: December 18, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

RT ENGINE BLEED LIGHT OFF ON SHORT FINAL.  T/S IAW FIM 36-10-00, FIG 113.1 RAN ENGINES, OPS CK NORMAL.  (K)
